Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from skin allergy after angioplasty. Tests done. How to get relief?

Hi sir...My father age is 52,6 months before he got heart stroke , angioplasty done.from one week onwards my father suffering with skin allergy..some tests are done,here is d reports RBC 4.02 mill/cumm WBC 7950 cumm Haemoglobin 80% Grams 11.60 Poly Netriphiles 68% Lymphocytes 27% Eisnophiles 05% E.S.R. 34mm 1st hour A E C 2500 /cumm Is there any problem with this....sorry for my bad english... ThanQ Sir.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Allergist and Immunologist 's  Response
if parents have allergy children have chances of allergy
when surgery is done lot of antibiotica and pain killers are given which causes flaring up allergies
or new allergies develop in allergy prone patients
esinophils are five pin towards allergic symptopms
again the medicines aspiri is used after heart surgeries which also increases allergies
you can add simple antialergic ebstine 10 mg once aq day you can continue long and apply local antiallergic ointments over effected skin
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor